Rajeh Eid, Assoc. Prof. Dr.

Rajeh Eid

Contact Information

Phone:8225
Office:FEF 417
Home Department:Department of Mathematics
http://www.atilim.edu.tr/~reid

Academic Degrees

DegreeFieldUniversityYear
PhD of Philosophy Mathematics Middle East Technical University 1994
Master's of Science Mathematics Middle East Technical University 1988
Bachelor's of Science Mathematics and Computer Science Yarmouk University 1986


Academic Titles

DegreeUniversityMonthYear
Asst. Prof. Atilim University September 2000


Publications

SCI, SCI-E, SSCI and AHCI

Eid R. (2011), Fractional Dimensional Harmonic Oscillator, Romanian Journal of Physics, 56, pp.323-331

Eid R. (2009), On fractional Schrödinger equation in {\alpha}-dimensional Fractional Space, Journal of Nonlinear Analysis Series B: Real World Applications

Eid R. (2005), Higher Order Isoparametric Finite Element Solution of Stokes Flow, Applied Mathematics and Computation, 162, pp. 1083-1101

Eid R. (2002), Alternative Way to Compute the Exact Values for Some Infinite Series, Bulletin Mathematique, 45(93), pp. 17-27

Eid R. (1999), Higher order Finite Element solution of the one-dimensional Schrödinger equation, International Journal of Quantum Chemistry, 71, pp. 147-152

Eid R. (1998), The confined system approximation for solving nonseparable potentials in three dimensions, Journal of Physics A: Mathematical and General, 31, pp. 3095-3114

Eid R. (1997), A new approach to the classical Stokes flow problem: Part II. Series solutions and higher order applications, Journal of Computational and Applied Mathematics, 78, pp. 233-254

Eid R. (1996), Eigenvalues of the two-dimensional Schrödinger equation with nonseparable potentials, International Journal of Quantum Chemistry, 59, pp. 183-201

Eid R. (1996), Converging bounds for the eigenvalues of multiminima potentials in two-dimensional space, Journal of Physics A: Mathematical and General, 29, pp. 6967-6982

Other Refereed Journals

Eid R. (1990), Finite Element Penalty Solution of the Stokes Equation, Doğa-Tr. Journal of Mathematics , 14, pp. 168-185

Notes

Eid R. (2005), Ordinary Differential Equations: Problem Book with Solutions, Atilim University publications